Transient Diabetes Mellitus following L- Asparaginase Therapy

Shenoy , Ashok Kudgi and Chowta, Mukta Nithyananda and *, Rajeev Aravindakshan (2007) Transient Diabetes Mellitus following L- Asparaginase Therapy. Kuwait Medical Journal, 39 (2). pp. 188-189.

Full text not available from this repository.

Abstract

Hyperglycemia may occur as a complication in patients with leukemia during induction of remission with Lasparaginase and steroids. The reported incidence is about 10%. The presentation of this complication may vary from mild glucose intolerance to severe, or even fatal, diabetic ketoacidosis. We report a case of a 15-yearold girl who developed transient diabetes mellitus following L-asparaginase therapy with ketoacidosis as the mode of presentation.

Item Type: Article
Uncontrolled Keywords: hyperglycemia, ketoacidosis, L-asparaginase, leukemia
Subjects: Medicine > KMC Mangalore > Pharmacology
Medicine > KMC Mangalore > Community Medicine
Depositing User: KMCMLR User
Date Deposited: 30 Aug 2011 10:13
Last Modified: 17 Oct 2011 10:29
URI: http://eprints.manipal.edu/id/eprint/1240

Actions (login required)

View Item View Item